# SDR SWAA086815

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 68,517 hours, 51,951 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W998593020
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND R2 DOOR EXIT MARKER WIRE LOOSE.  REPAIRED WIRE PER MM.
